MathSciNet Relay Station
MathSciNet bibliographic data
MR2765014 (2011j:35209) 35Q53 (35C07)
Kudryashov, Nikolai A.; Sinelshchikov, Dmitry I.; Demina, Maria V. Exact solutions of the generalized Bretherton equation. Phys. Lett. A 375 (2011), no. 7, 1074–1079.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement